U.S. doctors online nowAsk doctors free
ZA
A 44-year-old female asked:

Hi there, i have just moved from serape to leximal. i felt good the first few days but the last two days i am feeling very odd, i am on rovitril at night for 15days to help ease into leximal, is this normal.. i feel light headed and dizzy, no nausea ?

1 doctor answer1 doctor weighed in
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 35 years experience
Talk to prescriber: Those are the things your prescriber needs to know to help you optimally manage your medications . Best Wishes

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.